# SDR SWAA2025100318855

- Difficulty date: September 27, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 FAIL TEST.   REMOVED AND REPLACED POWER SUPPLY - BATTERY PACK M1675 AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-06-960-805. CLOSE CARD.
